# SDR DALA2021021600858

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DETERIORATED PASSENGER CREW DOOR 832 FLEXIBLE CONTROL CABLE OF EMERGENCY ESCAPE SLIDE MECHANISM. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 832 FLEXIBLE CONTROL CABLE PER DELTA WORK CARD AMDS 5210-7089. OPS CK GOOD. (1730655)
